# SDR ASAA2014011712409

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,010 hours, 4,564 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC CDU DIM MODE FOR ACARS AND OTHER ALERTS INOPERATIVE.  ACFT GROUNDED. PERFORMED TEST OF CAPTAIN`S MCDU IAW MM 34-6101-400-802 PARA D.(2) MCDU TESTS NORMAL. BRIGHTNESS AND DIM FUNCTIONS TEST NORMAL FOR BOTH DISPLAY AND KEY PAD. HAD DISPATCH SEND MESSAGE TO AIRCRAFT, MESSAGE RECEIVED NORMALLY, MESSAGE ACKNOWLEDGED BY DISPATCH MCDU OPERATES NORMALLY.
